HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*一橋研究 = Hitotsubashi journal of social sciences >
27巻1号 (2002.4) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/5632

Files in This Item:

File Description SizeFormat
kenkyu0270100310.pdf465KbAdobe PDF
Download
Title: 社会規範のある脱税モデルの一般化
Other Titles: Generalization of Models of Tax Evasion with Social Norms
Authors: 鈴木, 伸枝
Issue Date: 30-Apr-2002
Publisher: 一橋研究編集委員会
Citation: 一橋研究
Volume: 27
Issue: 1
Start Page: 31
End Page: 46
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/5632
Text Version: publisher
Appears in Collections:27巻1号 (2002.4)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback